# SDR SWAA2024042980159

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 14,882 hours, 6,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT DURING TEST RED LIGHT FLIGHT DECK FLASHLIGHT TEST RED LIGHT<[01] REMOVED AND REPLACED FLIGHT DECK FLASH LIGHT IAW AMM 25-64-00.
